MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36G; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36G; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner would not seat in the osseoti shell.A new shell was required to complete the procedure.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: mdr328147 and mdr328148.Concomitant medical products: item number: 00625006525, item name: bone scr 6.5x25 self-tap, lot # j7222341, item number: 31-323230 item name: 3.2mmx30mm rnglc+ acet drl bit, lot # 731380, item number: 00625006520 item name: bone scr 6.5x20 self-tap, lot #j7278081, item number: 00625006530 item name: bone scr 6.5x30 self-tap, lot # j7007847, item number: 00625006540 item name: bone scr 6.5x40 self-tap, lot # j7332696, item number: 110010269 item name: g7 osseoti multihole 62mm h, lot #6902757, item number: 802403606 item name: zb 12/14 cocr frdm 36mm x +9, lot # 3062343, item number: 00625006515 item name: bone scr 6.5x15 self-tap, lot # j6867004, item number: 00625006515 item name: bone scr 6.5x15 self-tap, lot # j6993494, item number: 00625006530 item name: bone scr 6.5x30 self-tap, lot # j6960420, item number: 30253608 item name: g7 vit e frdm const +5mm 36h, lot # 65330653.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified both of the liners had damage to the locking feature.Liner with lot j7014710 (7042419) also had an indentation to the od of the device.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the image provided was of the final implanted products.They did not enhance the investigation as the reported issue was to do with the returned components.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the previous event description provided.

Brand Name
G7 FRDM CONST E1 10DEG LNR 36G
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15833012
Report Number0001825034-2022-02635
Device Sequence Number20190364
Product Code LPH
UDI-Device Identifier00880304544598
UDI-Public(01)00880304544598(17)260609(10)260609(10)7042419
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model NumberN/A
Device Catalogue Number110010284
Device Lot Number7042419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale